# SDR USAA920081296

- Difficulty date: July 8, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 6545871132
- Part serial: 001209
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- Q3 MAJOR REPAIR 03C10652003/001 AND 03C10652003/002- FORWARD SERVICE DOOR INBOARD STOP FITTING CRACKED DIRECTLY ABOVE AND BELOW CENTERING GUIDE.  REPAIRED FORWARD SERVICE DOOR INBOARD STOP FITTING DIRECTLY ABOVE AND BELOW CENTERING GUIDE IAW US AIRWAYS TYPICAL REPAIR 52-10-11 (B)
